# SDR DXTA2025040102862

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 3,030 hours, 1,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS BINDING WHEN HANDLE IS RELEASED AND NOT FREEFALLING OPEN. WHEN VIEWED FROM INSIDE, APPEARS TO BE BINDING ON THE LEFT SIDE. IN ADDITION TO THIS, WE HAD A CHECK DOORS CAS AND THE DOOR WOULD NOT INDICATE CLOSED WITH THE HANDLE DOWN (YELLOW LIGHT STAYED ON). RAN THE DOOR RESET PROCEDURE AND DOOR HANDLE AND LIGHT OPERATE NORMALLY NOW. CORRECTIVE ACTION: SINCE DOOR IS UNABLE TO CLOSE DUE TO UNADJUSTED LATCH STRIKER, REMOVED ALL LATCHES AND REINSTALLED ONE AT THE TIME WHILE MAKING ADJUSTMENT, AFTER ALL 6 WERE INSTALLED AND ADJUSTMENT WERE CORRECT, REMOVED DOOR STEP AND PERFORMED GVI ON PINS AND PUSHRODS, NO DEFECT NOTED, PERFORMED PINS LUBRICATION AND PERFORMED CABIN DOOR LATCH/LOCK SYSTEM TEST, FOUND OK WITH FORCE GAUGE READING 16 POUNDS. TIGHTENED LATCH STRIKER ECCENTRIC BOLT TO LOCK THE ADJUSTMENTS AND PERFORMED SYSTEM TEST AGAIN TO VERIFY PROPER ADJUSTMENT IN PLACE, SINCE DOOR CAN BE CLOSED PROPERLY, PROCEED TO PERFORMED DOOR RIGGINF CHECK, ALL GAP MEASUREMENTS WERE FOUND WITHIN LIMITS AFTER LATCH STRIKER ADJUSTMENT. ON FUNCTIONAL CHECK NOTED DOOR OPEN LIGHT ON IS STILL ON AND CHECK DOOR CAS WITH DOOR CLOSED, INTERROGATED CMC AND VERIFIED HANDLE PAWL SOLENOID NOT WORKING, GAINED ACCESS TO SOLENOID CONNECTOR, PERFORMED GVI AND CLEANED CONNECTOR. PERFORMED DOOR SYSTEM RESET AND PERFORMED DOOR FUNCTIONAL CHECK, NO DEFECT NOTED, DOOR ON LIGHT WENT OFF AND CHECK DOOR CAS CLEARED. CLOSED ALL GAINED ACCESS AND REINSTALLED DOOR STEP. PERFORMED A FINAL SYSTEM CHECK. NO DEFFECT NOTED. ALL WORK PERFORMED IN REF TO CE-700 AMM 52-10-00; 52-10-43, 52-70-00.
